# SDR QMLA2012111212182

- Difficulty date: November 12, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N779LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9103
- Aircraft time: 2,599 hours, 8,089 cycles
- Engine: Tmeca ARRIEL1E2
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: B621M4001051
- Part serial: 702
- Condition: Cracked
- Location: M/R Head
- Part time: 2,599 hours, 8,089 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF BLADE FITTINGS FOR NDT, CRACK DETECTED IN GRIP AREA.  T
